# SDR WWMA9700034

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT CAME ON INTERMITTENTLY IN FLIGHT.  THE LAVATORY SMOKE DETECTOR WAS DEFERRED IAW THE MEL 26-2-1.  THE DETECTOR WAS REPLACED ON 3-10-97 AND THE MEL WAS CLEARED.
